# SDR UALA2013020500706

- Difficulty date: February 4, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 70,208 hours, 9,986 cycles
- Engine: Pwa PW40903
- System (JASC): 3100 · Indicating/Recording System
- Part: Card
- Part number: 285W0020104
- Part serial: D318
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LSCF ASG CARD L LEFT SYSTEMS CARD FILE (LSCF) ARINC SIGNAL GATEWAY (ASG) RIGHT (R) CARD FAILURE.  STATUS  MSG01- ACTIVE CRUISE HARD; ARINC SIGNAL GATEWAY (LEFT), LSCF HAS NO OUTPUT ON ANY BUSS MSG-3118801 ACTIVE ER HARD.  REPLACED ASG CARD P85A12.
